Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 404, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 5, 2012, 5:27 PM CDT for Madison Parish, Louisiana. It was in force for 16 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2012, 5:27 PM CDT (22:27 UTC)
- Expired
- Jul 5, 2012, 5:43 PM CDT
- In force
- 16 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Madison Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 138 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 5:30 PM CDT | TSTM WND DMG | 7 W Tallulah, LA | TREES DOWN NEAR TALLULAH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1329 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1002 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
763
WUUS54 KJAN 052227
SVRJAN
LAC065-052300-
/O.NEW.KJAN.SV.W.0404.120705T2227Z-120705T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
527 PM CDT THU JUL 5 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MADISON PARISH IN NORTHEAST LOUISIANA...
* UNTIL 600 PM CDT
* AT 528 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR TENDAL MOVING SOUTHWEST AT
10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
TENDAL BY 540 PM CDT...
WAVERLY BY 550 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3235 9150 3236 9149 3235 9148 3236 9145
3241 9149 3244 9147 3250 9148 3254 9144
3254 9128 3239 9129 3227 9145 3232 9149
3234 9147
TIME...MOT...LOC 2228Z 055DEG 8KT 3247 9136
$$
GRG1 follow-up statement
015
WWUS54 KJAN 052243
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
543 PM CDT THU JUL 5 2012
LAC065-052253-
/O.CAN.KJAN.SV.W.0404.000000T0000Z-120705T2300Z/
MADISON LA-
543 PM CDT THU JUL 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MADISON PARISH IS
CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.
LAT...LON 3235 9150 3236 9149 3235 9148 3236 9145
3241 9149 3244 9147 3250 9148 3254 9144
3254 9128 3239 9129 3227 9145 3232 9149
3234 9147
TIME...MOT...LOC 2243Z 055DEG 8KT 3245 9139
$$
GRGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:28 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jul 5, 3:28 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 328 PM CDT THU JUL 5 2012 .DISCUSSION... CURRENTLY THERE IS SCATTERED CONVECTION ACROSS THE SOUTH AND WEST OF OUR AREA. THE DISTURBANCE STEMMING FROM A SMALL SHORTWAVE THIS MORNING IN THE NORTHEAST DIED OUT AROUND MIDDAY. IT LEFT A NICE OUTFLOW BOUNDARY MOVING SOUTHWEST FOR THE AFTERNOON CONVECTION TO FORM ALONG NORTH OF I-20. THE REST OF THE ACTIVITY IS THE RESULT OF DIURNAL HEATING. STORM MOTION IS GENERALLY SLOW WITH WESTWARD UPPER LEVEL MOVEMENT. EVERYTHING IS EXPECTED TO DISSIPATE AS THE SUN GOES DOWN. THE HI-RES MODELS WERE HINTING AT SOME OVERNIGHT CONVECTION BUT HAVE NOW BACKED OFF ON THAT IDEA. INCLUDED A MENTION OF IT IN THE HWO JUST IN CASE THOUGH. AN AREA OF CONVERGENCE EXISTS OVER THE SOUTHEAST PORTION OF OUR CWA WITH SURFACE WINDS FROM THE NE AT MEI AND SW WINDS AT NATCHEZ. THROUGH FRIDAY AND SATURDAY...SAME GENERAL EXPECTATIONS FOR TOMORROW AS THE HOT AND VERY MOIST AIR MASS WILL TRIGGER SCATTERED STORMS MAINLY SOUTH OF I-20 IN THE AFTERNOON. STORMS TOMORROW COULD BE STRONG TO SEVERE WITH CONDITIONS MUCH LIKE TODAY. PWATS WILL SURGE NEAR 2 INCHES THIS WEEKEND AND INTO EARLY NEXT WEEK. THE H5 RIDGE IS HOLDING OVER MISSOURI NOW AND WILL BEGIN FLATTENING TOMORROW AND CONTINUE THROUGH THE WEEKEND. SOME WEAK SHORTWAVES WILL ROTATE AROUND THE H5 RIDGE AND BRING HIGHER AND MORE SIGNIFICANT COVERAGE OF RAIN CHANCES TO THE AREA TOMORROW...OVER THE WEEKEND AND EARLY INTO NEXT WEEK. TEMPERATURES WILL BE SLIGHTLY LOWER SINCE MANY LOCATIONS HAVE RECEIVED RAIN LATELY. /10/ LONG TERM...INCREASING RAIN CHANCES AND COOLER TEMPERATURES ARE ON TAP FOR THE LONGER RANGE AS AN UPPER TROUGH WORKS INTO THE REGION FROM THE EAST BY SATURDAY. THE GFS PAINTS BETTER RAIN CHANCES OVER WRN ZONES...WHICH SIT IN CLOSER PROXIMITY TO THE MORE DEFINED LOW LEVEL CONVERGENCE ZONES...THE EURO MOVING THE TROUGH A LITTLE SLOWER AND MAINTAINING BETTER LOW LEVEL CONVERGENCE OVER THE REGION DURING THE DAY SATURDAY. HAVE INCREASED POPS SLIGHTLY FOR SATURDAY...ESPECIALLY FOR SERN ZONES. ALTHOUGH THE BETTER LOW LEVEL FORCING MAY SHIFT INTO WRN ZONES BY THE AFTERNOON...PRECIPITABLE WATER VALUES WILL BE AROUND 2 INCHES AND THE EFFECTS OF AFTERNOON HEATING AND SEA BREEZE EFFECTS SHOULD WARRANT MENTION OF AT LEAST SCATTERED POPS FOR THE SE. UPPER TROUGHING CONTINUES OVER THE REGION SUNDAY. THE GFS SHIFTS A HEALTHY SURFACE TROUGH INTO NRN MS TO MAINTAIN RAIN CHANCES THROUGH SUNDAY NIGHT ESPECIALLY IN THE NORTH....THE EURO SLIGHTLY SLOWER ON THIS FEATURE. GOOD RAIN CHANCES CONTINUE EARLY IN THE WORK WEEK WHEN THE SRN EDGES OF LONGER WAVE TROUGHING PUSH INTO THE REGION FROM THE N/NE. THE AIR MASS WILL REMAIN MOIST...THE GFS SWEEPING A HUGE AREA OF 2+ INCHES PRECIPITABLE WATER INTO THE AREA. DISCREPANCIES IN MODEL TIMING RESULT IN DIFFERENT RESOLUTIONS IN THE LATTER PART OF THE EXTENDED PERIOD. THE EURO IS AGAIN MUCH SLOWER AND MAINTAINS UPPER TROUGHING OVER THE ARKLAMISS TUESDAY WHILE THE FASTER GFS SHIFTS THE UPPER TROUGH FARTHER EAST...LEAVING THE REGION IN NWLY FLOW THAT BEGINS TO PUSH A DRIER AIR MASS INTO NRN ZONES BY TUESDAY AFTERNOON THROUGH WEDNESDAY. HAVE GENERALLY FOLLOWED MEX MOS FOR POPS THROUGH THE LATTER EXTENDED WITH THE BEST RAIN CHANCES IN THE SOUTH. DEVELOPING UPPER TROUGHING WILL MEAN COOLER TEMPERATURES FOR THE REGION...PARTICULARLY FROM MONDAY ON WHEN LONG WAVE TROUGHING PUSHES INTO THE AREA. /03/ && .AVIATION...VFR CONDITIONS WILL CONTINUE AT MOST TAF SITES THROUGH AT LEAST TONIGHT. SCATTERED SHOWERS AND STORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON ACROSS THE AREA. STRONG WIND GUSTS UP TO 50 KNOTS...AS WELL AS HAIL...WILL BE POSSIBLE WITH THE MOST INTENSE STORMS THROUGH THIS AFTERNOON AND AGAIN FRIDAY. MOST STORMS SHOULD BE ON THE DECREASE SHORTLY AFTER SUNSET...ALTHOUGH THERE IS SOME POTENTIAL FOR AREAS OF CONVECTION TO CONTINUE NORTH OF INTERSTATE 20 WELL INTO THE EVENING HOURS. BRIEF MVFR TO LIFR CEILINGS AND OR VISIBILITIES WILL EXIST AT SITES THAT OBSERVE ANY CONVECTION DURING THESE TIMES. /19/ && .FIRE WEATHER... WE WILL CONTINUE TO ISSUE A FIRE DANGER STATEMENT THIS AFTERNOON AS MANY LOCATIONS AROUND THE ARKLAMISS REMAIN UNDER BURN BANS. MOST LOCATIONS ARE WELL BELOW NORMAL IN RAINFALL FOR THE PAST MONTH. FORTUNATELY...SPOTTY DECENT RAINFALL DID OCCUR ON WEDNESDAY IN MANY AREAS (OUTSIDE OF THE ARKLAMISS DELTA)...AND THE NUMBER OF LOCATIONS RECEIVING DECENT RAINFALL SHOULD INCREASE BOTH THURSDAY AND FRIDAY AFTERNOONS. THE LONGER RANGE FORECAST HOLDS GOOD POTENTIAL FOR A PERIOD OF ABOVE NORMAL RAINFALL AND COOLER TEMPERATURES NEXT WEEK. IF WEATHER CONDITIONS UNFOLD AS EXPECTED THROUGH NEXT WEEK IT IS POSSIBLE SOME LOCATIONS MAY CONSIDER LIFTING BURN BANS. /19/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 97 71 96 / 30 24 48 20 MERIDIAN 70 97 70 96 / 31 27 38 20 VICKSBURG 72 96 72 95 / 20 24 51 23 HATTIESBURG 71 95 71 94 / 31 47 30 20 NATCHEZ 71 92 71 92 / 19 46 39 24 GREENVILLE 71 98 71 96 / 12 15 46 20 GREENWOOD 71 99 71 97 / 18 16 46 20 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jul 5, 2:47 PM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 247 PM CDT THU JUL 5 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ040>043-047>066-072>074- 062000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 247 PM CDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...AND PORTIONS OF BOTH NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...LATE THIS AFTERNOON THROUGH FRIDAY... A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE THIS AFTERNOON INTO THIS EVENING AS A WEAK DISTURBANCE MOVES ACROSS THE OUTLOOK AREA. WIND GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE WITH THE MOST INTENSE STORMS...AS WELL AS HAIL UP TO NICKEL OR QUARTER SIZE. HOT CONDITIONS...WITH PEAK HEAT INDEX VALUES GENERALLY RANGING BETWEEN 100 AND 105 DEGREES...ARE AGAIN ANTICIPATED FRIDAY WITH MORE STORMS ERUPTING IN THE LATE AFTERNOON AND EVENING HOURS AS YET ANOTHER UPPER LEVEL DISTURBANCE PUSHES THROUGH FROM THE NORTHEAST. ONCE AGAIN...SOME OF THESE STORMS COULD BE STRONG TO SEVERE...WITH DAMAGING WINDS THE PRIMARY HAZARD FROM THE MOST INTENSE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED LATE THIS AFTERNOON AND AGAIN FRIDAY AFTERNOON. MSZ018-019-025>039-044>046-062000- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER- 247 PM CDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...LATE THIS AFTERNOON THROUGH FRIDAY... HOT CONDITIONS...WITH PEAK HEAT INDEX VALUES GENERALLY RANGING BETWEEN 100 AND 105 DEGREES...ARE AGAIN ANTICIPATED FRIDAY WITH MORE STORMS ERUPTING IN THE LATE AFTERNOON AND EVENING HOURS AS YET ANOTHER UPPER LEVEL DISTURBANCE PUSHES THROUGH FROM THE NORTHEAST. ONCE AGAIN...SOME OF THESE STORMS COULD BE STRONG TO SEVERE...WITH DAMAGING WINDS THE PRIMARY HAZARD FROM THE MOST INTENSE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED ON FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 19
In the hours before
Local storm report, Jul 5, 2:56 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
256 PM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM TSTM WND DMG 4 N BROOKHAVEN 31.64N 90.45W
07/05/2012 LINCOLN MS EMERGENCY MNGR
ONE HOME WITH MAJOR ROOF DAMAGE AND TWO HOMES WITH MINOR
ROOF DAMAGE DUE TO WIND. OCCURRED ON BRINGALL ROAD.
&&
GERARDSpecial weather statement, Jul 5, 3:08 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 308 PM CDT THU JUL 5 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 052215- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GRENADA... VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA... MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...MAYERSVILLE...ROLLING FORK...ANGUILLA... YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE... PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...VICKSBURG... JACKSON...PEARL...BRANDON...RICHLAND...FOREST...MORTON...NEWTON... UNION...DECATUR...CONEHATTA...MERIDIAN...PORT GIBSON... CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE...MENDENHALL... TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN... STONEWALL...SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE... MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS... BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA... WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 308 PM CDT THU JUL 5 2012 ...HIGH FIRE DANGER CONTINUES FOR THIS WEEK... ACCORDING TO THE AREA FORESTRY COMMISSIONS AND THE US FORESTRY SERVICE... RECENT DRY CONDITIONS HAVE MADE OUTDOOR BURNING INCREASINGLY HAZARDOUS. IN SOME LOCATIONS...CONDITIONS ARE SUCH THAT A SPARK FROM EQUIPMENT...THE HEAT FROM A CATALYTIC CONVERTER...OR ANY HEAT SOURCE COULD START A GRASS OR BRUSH FIRE. THE NUMBER OF BURN BANS HAVE BEEN INCREASING ACROSS ARKANSAS...LOUISIANA AND MISSISSIPPI. FIRE PLACE AREA FORESTRY COMMISSIONS...FIRE DEPARTMENTS...AND OTHER FIRE CONTROL AGENCIES IN LIFE THREATENING SITUATIONS...AND CAN ENDANGER COMMUNITIES. THE FORECASTED RAINS WILL ONLY PROVIDE A SHORT BRIEF RELIEF TO THE CURRENT OVERALL DRY CONDITIONS. AREA FORESTRY COMMISSIONS AND THE US FORESTRY SERVICE URGE THE PUBLIC TO COMPLY WITH ANY BURN BANS AND REFRAIN FROM OUTDOOR BURNING. IN AREAS OUTSIDE OF BURN BANS BE ESPECIALLY CAUTIOUS IF YOU MUST BURN AND BE ALERT TO BURN BAN ISSUANCES. IN ADDITION...WHEN BARBUCUING TAKE THE UTMOST CARE. DO NOT DUMP ASHES UNLESS YOU ARE CERTAIN THAT THEY ARE COMPLETELY OUT. LIVE COALS CAN BURN FROM ONE TO TWO DAYS AFTER BEING USED. FOR THE LATEST UPDATES ON BURN BANS AND FIRE DANGER...PLEASE GO TO THE FOLLOWING WEBSITE. ARKANSAS: FORESTRY.ARKANSAS.GOV LOUISIANA: WWW.LDAF.STATE.LA.US MISSISSIPPI: WWW.MFC.MS.GOV 19
Local storm report, Jul 5, 3:16 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
316 PM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM TSTM WND DMG 2 N CANTON 32.64N 90.03W
07/05/2012 MADISON MS DEPT OF HIGHWAYS
POWERLINES DOWN. I-55 EXIT TO HIGHWAY 16 NORTH CLOSED.
&&
GERARDLocal storm report, Jul 5, 3:45 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
345 PM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM TSTM WND DMG 4 N BROOKHAVEN 31.64N 90.45W
07/05/2012 LINCOLN MS EMERGENCY MNGR
ONE HOME WITH MAJOR ROOF DAMAGE AND TWO HOMES WITH MINOR
ROOF DAMAGE DUE TO WIND. ANOTHER HOME SUFFERED DAMAGE
FROM A TREE FALLING ON IT. OCCURRED ON BRIGNALL ROAD.
&&
GERARDLocal storm report, Jul 5, 5:05 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
505 PM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM TSTM WND DMG 2 SE RAYMOND 32.24N 90.40W
07/05/2012 HINDS MS EMERGENCY MNGR
TREE DOWN ON BELKNAPP RD
&&
AWEBERLocal storm report, Jul 5, 5:16 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
516 PM CDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 5 WSW RAYMOND 32.24N 90.50W
07/05/2012 HINDS MS UTILITY COMPANY
POWERLINES DOWN
&&
GERARDThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 5:23 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 37 min |
| Jul 5, 5:38 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 26 min |
| Jul 5, 6:01 PM CDT | Special Weather Statement | JAN | Madison | 29 min |
| Jul 5, 6:24 PM CDT | Special Weather Statement | JAN | Franklin | 31 min |
| Jul 5, 6:44 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin, Madison, Richland, Tensas | 46 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.